| Model Number |
AD03 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Overheating of Device (1437); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis: evaluation could not reproduce the reported malfunction as the temperature was within specification at 96°f.B3: date of notification: 2023-04-14 (date of event or estimated date of incident not provided to manufacturer).This regulatory report is being submitted due to a retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Repair request initiated for device with the report of gets very hot during use and a brown liquid comes out.No patient impact was reported.